# SDR IPXA2019022039259

- Difficulty date: February 2, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Precooler
- Part number: A54612551200
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y#1 PYLON AFT L/H SIDE OF PRECOOLER BOX STRIP SKIN UPPER EDGE IS CRACKED AT RIB 8A.REPAIRED #1 PYLON L/H STRIP SKIN CRACK AT RIB 8A IAW UPS EO A300-54-50-51643-A. (MINOR)
